MathSciNet Relay Station
MathSciNet bibliographic data
MR629332 (83a:18011) 18B25 (03G30 54C10 54G05)
Johnstone, P. T. The Gleason cover of a topos. II. J. Pure Appl. Algebra 22 (1981), no. 3, 229–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement